A1 Journal article (refereed)
On the topology of surfaces with the generalised simple lift property (2020)

Tripaldi, F. (2020). On the topology of surfaces with the generalised simple lift property. Geometriae Dedicata, 204(1), 285-298. https://doi.org/10.1007/s10711-019-00455-z

JYU authors or editors

Publication details

All authors or editors: Tripaldi, Francesca

Journal or series: Geometriae Dedicata

ISSN: 0046-5755

eISSN: 1572-9168

Publication year: 2020

Volume: 204

Issue number: 1

Pages range: 285-298

Publisher: Springer Netherlands

Publication country: Netherlands

Publication language: English

DOI: https://doi.org/10.1007/s10711-019-00455-z

Publication open access: Openly available

Publication channel open access: Partially open access channel

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/66875

Publication is parallel published: https://arxiv.org/abs/1612.04569


In this paper, we study the geometry of surfaces with the generalised simple lift property. This work generalises previous results by Bernstein and Tinaglia (J Differ Geom 102(1):1–23, 2016) and it is motivated by the fact that leaves of a minimal lamination obtained as a limit of a sequence of property embedded minimal disks satisfy the generalised simple lift property.

Keywords: differential geometry; geometry; topology

Free keywords: minimal lamination; minimal surfaces; colding and minicozzi theory; simple lift property

Contributing organizations

Related projects

Ministry reporting: Yes

Reporting Year: 2020

JUFO rating: 2

Last updated on 2022-17-06 at 11:11